# SDR UALA2008120806780

- Difficulty date: December 7, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 60,445 hours, 22,546 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E FLAP AFT FLAP INBOARD SUPPORT TRACK LOWER AFT BEARINGS ATTACHED ON T/E FLAP REAR SPAR ARE MISSING AND THRU BOLT IS SHEARED OFF.  REPLACED ROLLER SUPPORT ASSY.
